# SDR CA040630007

- Difficulty date: June 28, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,686 hours
- Engine: Pwa CA3
- Propeller: Hamstd 43E60
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Indicator
- Part number: 21550724
- Condition: Defective
- Location: Press Transmiter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE-OFF, THE RT FUEL PRESSURE INDICATOR WAS 1 PSI LOWER THAN PREVIOUS FLIGHTS.  THE CREW ELECTED TO PROCEED FOR MAINTENANCE.  AFTER CRUSING FOR AWHILE THEY NOTICED ANOTHER DROP IN FUEL PRESSURE AND ELECTED TO SHUT DOWN THE RT ENGINE.  THEY LANDED SAFELY FOR MAINTENANCE. MAINTENANCE CHECKED THE RT FUEL SYSTEM FOR LEAKS AND NONE WERE FOUND.  THE FUEL PRESSURE INDICATING SYSTEM WAS CHECKED AND THE TRANSMITTER WAS FOUND DEFECTIVE.  THE TRANSMITTER WAS REPLACED AND GROUND CHECKED SERVICABLE. THE A/C WAS RETURNED TO SERVICE.
